# SDR IPXA09M57253

- Difficulty date: August 2, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA7158503
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 258-F1-05, BETWEEN STA 1661 AND STA 1701, L46R AND L48R, NOT CORRELATED PER SRM, NO ED, NOT PITCH AND WRONG FASTENERS.  REMOVED DOUBLERS, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW UPS EO MD11-5330-34767-A AND EA 011-5330-01-A1978.
